BibTeX record: journals/cpc/Pebody04

download as .bib file

@article{DBLP:journals/cpc/Pebody04,
  author    = {Luke Pebody},
  title     = {The Reconstructibility of Finite Abelian Groups},
  journal   = {Combinatorics, Probability {\&} Computing},
  volume    = {13},
  number    = {6},
  pages     = {867--892},
  year      = {2004},
  url       = {http://dx.doi.org/10.1017/S0963548303005807},
  doi       = {10.1017/S0963548303005807},
  timestamp = {Fri, 03 Dec 2010 13:39:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cpc/Pebody04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}